# SDR AALA20010671

- Difficulty date: April 1, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: S343T00340
- Part serial: 36849
- Condition: Leaking
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL - FLT 1066 - EN ROUTE MIA-ORD - SHORTLY AFTER TAKEOFF, DETECTED AN UNWANTED FUEL TRANSFER CAUSING A FUEL IMBALANCE.  DIVERTED ATL AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED FUEL CROSSFIELD VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
